Relaxation of multidimensional variational problems with constraints of general form
Nonlinear Analysis: Theory, Methods and Applications
Hüsseinov, F. (2001). Relaxation of multidimensional variational problems with constraints of general form. Nonlinear Analysis: Theory, Methods & Applications, 45(5), 651-659.
Please cite this item using this persistent URLhttp://hdl.handle.net/11693/11103
A relaxation of multidimensional variational problems with constraint of rather general form on gradients of admissible functions is investigated. It is assumed that the gradient of an admissible function belongs to an arbitrary bounded set. This relaxation involves as a class of admissible function the closure of the class of admissible functions of the original problem in the topology of uniform convergence, and uses a theorem characterizing this closure.
- Department of Economics